# SDR YV3R2020082000327

- Difficulty date: August 11, 2020
- Submitted: August 20, 2020
- Operation: General aviation
- Aircraft: N154SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 4151
- Aircraft time: 6,812 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6216
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 CONTINUES TO RETENTION UP TO 30 SECONDS.
